# SDR SWAA2023041217982

- Difficulty date: March 17, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,868 hours, 23,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED AT FASTENER HOLE BS 500B - BS 500C LBL 21 WL 156<[01] REPAIRED BY REPLACEMENT  LOCATED AND DRILLED NEW FCB BAFFLE AT BS 500B - BS 500C LBL 21 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REQUEST OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO CLOSE.;[05] INSTALLED FWD CARGO BAY BAFFLE AT BS 500B - BS 500C LBL 21 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505;[06] VERIFIED CORRECTIVE ACTION ITEM 5 AND MEASUREMENT FIELDS.;[07] VERIFIED CORRECTIVE ACTION ITEM 5;6 AND MEASUREMENT FIELDS; CARD COMPLETE
